A reducibility of Exton's triple hypergeometric series $X_2$
Commun. Korean Math. Soc. 2008 Vol. 23, No. 2, 187-189
Printed June 1, 2008
Junesang Choi and Arjun K. Rathie
Dongguk University
Abstract : We aim at presenting an interesting result for a reducibility of Exton's triple hypergeometric series $X_2$. The identity to be given here is obtained by combining Exton's Laplace integral representation for $X_2$ and Henrici's formula for the product of three hypergeometric series.
Keywords : triple hypergeometric series $X_2$, Horn functions, Laplace integral
MSC numbers : Primary 33C20, 33C60; Secondary 33C70, 33C65
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd